Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23182

Barbour, A D (1972). The principle of the diffusion of arbitrary constants. Journal of Applied Probability, 9:519-541.

[img] PDF - Registered users only
1MB

View at publisher

Citations

Altmetrics

Downloads

4 downloads since deposited on 03 Nov 2009
0 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1972
Deposited On:03 Nov 2009 12:04
Last Modified:02 Dec 2013 07:30
Publisher:Applied Probability Trust
ISSN:0021-9002
Publisher DOI:10.2307/3212323

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page